Research Repository

A refinement of the Gruss inequality and applications

Cerone, Pietro and Dragomir, Sever S (2007) A refinement of the Gruss inequality and applications. Tamkang Journal of Mathematics, 38 (1). pp. 37-49. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.


A sharp refinement of the Gruss inequality in the general setting of measurable spaces and abstract Lebesgue integrals is proven. Some consequential particular inequalities are mentioned.

Item Type: Article
Uncontrolled Keywords: ResPubID14253, Gruss inequality, measurable spaces, abstract Lebesgue integrals, consequential particular inequalities
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Related URLs:
Depositing User: VUIR
Date Deposited: 07 May 2012 02:55
Last Modified: 07 May 2012 02:55
ePrint Statistics: View download statistics for this item
Citations in Scopus: 53 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar